2019
Том 71
№ 9

All Issues

Savaş E.

Articles: 4
Brief Communications (English)

On the lacunary $(A, ϕ)$ -statistical convergence of double sequences

Savaş E.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 6. - pp. 848-858

We extend some results known from the literature for ordinary (single) sequences to multiple sequences of real numbers. Further, we introduce a concept of double lacunary strong $(A, ϕ)$-convergence with respect to a modulus function. In addition, we also study some relationships between double lacunary strong $(A, ϕ)$-convergence with respect to a modulus and double lacunary statistical convergence.

Article (English)

$A$-cluster points via ideals

Gurdal M., Savaş E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 3. - pp. 324-331

Following the line of the recent work by Sava¸s et al., we apply the notion of ideals to $A$-statistical cluster points. We get necessary conditions for the two matrices to be equivalent in a sense of $A^I$ -statistical convergence. In addition, we use Kolk’s idea to define and study $B^I$ -statistical convergence.

Article (English)

On generalized statistical and ideal convergence of metric-valued sequences

Das P., Savaş E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1598-1606

We consider the notion of generalized density, namely, natural density of weight g recently introduced in [Balcerzak M., Das P., Filipczak M., Swaczyna J. Generalized kinds of density and the associated ideals // Acta Math. Hung. – 2015. –147, № 1. – P. 97 – 115] and primarily study some sufficient and almost converse necessary conditions for the generalized statistically convergent sequence under which the subsequence is also generalized statistically convergent. Some results are also obtained in more general form using the notion of ideals. The entire investigation is performed in the setting of general metric spaces extending the recent results of Kucukaslan M., Deger U., Dovgoshey O. On statistical convergence of metric valued sequences, see Ukr. Math. J. – 2014. – 66, № 5. – P. 712 – 720.

Article (English)

$I_\lambda$-Double statistical convergence of order $α$ in topological groups

Savaş E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 9. - pp. 1251-1258

We introduce а new notion, namely, $I_\lambda$-double statistical convergence of order \alpha in topological groups. Consequently, we investigate some inclusion relations between $I$ -double statistical and $I_\lambda$ -double statistical convergence of order $\alpha$ in topological groups. We also study many other related concepts.